# SDR SWIA202266102

- Difficulty date: May 26, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 30,155 hours, 30,649 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CLIPS 2EA FOR FS484.0 INTERCOSTAL ATTACHING TO FLOOR SUPPORT BEAM RBL27.0     (C-CHECK RO 7/9/2022)    REPLACED WITH NEW CLIPS (2 EA) AT FS484 RBL27 AND RBL36 REF CRJ200 SRM 51-42-21 AND PREVIOUSLY INCOPERATED REO 601R-53-41-059, REV -C, DATED 2020-03-11.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
